Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 490, NWS Tulsa, OK

September 22, 2006Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 22, 2006, 9:15 PM CDT for Pushmataha County, Oklahoma. It was in force for 90 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2006, 9:15 PM CDT (02:15 UTC)
Expired
Sep 22, 2006, 10:45 PM CDT
In force
90 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 135 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 9:43 PM CDTHAIL 18 W Eubanks, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 22, 8:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2006-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2006-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3079 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 230215
SVRTSA
OKC127-230345-
/O.NEW.KTSA.SV.W.0490.060923T0215Z-060923T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1045 PM CDT

* AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF MOYERS...MOVING
  NORTHEAST AT 45 MPH.
  
  AT 913 PM CDT...RADAR ALSO INDICATED A SEVERE STORM EXITING THE
  FAR NORTHEAST PORTIONS OF PUSHMATAHA COUNTY.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOYERS...
  KOSOMA...DUNBAR...SNOW...STANLEY...CLAYTON...NASHOBA AND KIAMICHI.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. STAY INDOORS AND AWAY
FROM WINDOWS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3425 9578 3436 9578 3448 9575 3468 9498
      3452 9503 3451 9505 3441 9506

$$
3 follow-up statements
000 
WWUS54 KTSA 230246
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT FRI SEP 22 2006

OKC127-230345-
/O.CON.KTSA.SV.W.0490.000000T0000Z-060923T0345Z/
PUSHMATAHA OK-
946 PM CDT FRI SEP 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR PUSHMATAHA COUNTY...

AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF
MOYERS...MOVING EAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOYERS...
KOSOMA...EUBANKS...DUNBAR...FINLEY...SNOW...STANLEY AND NASHOBA.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3425 9578 3436 9578 3448 9575 3468 9498
      3452 9503 3451 9505 3441 9506

$$
000 
WWUS54 KTSA 230316
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1017 PM CDT FRI SEP 22 2006

OKC127-230345-
/O.CON.KTSA.SV.W.0490.000000T0000Z-060923T0345Z/
PUSHMATAHA OK-
1017 PM CDT FRI SEP 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR PUSHMATAHA COUNTY...

AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR DUNBAR...MOVING
NORTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SNOW...
STANLEY...CLAYTON...NASHOBA...TUSKAHOMA AND KIAMICHI.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3428 9581 3455 9567 3468 9498 3452 9503
      3451 9505 3441 9506

$$
000 
WWUS54 KTSA 230345
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT FRI SEP 22 2006

OKC127-230355-
/O.EXP.KTSA.SV.W.0490.000000T0000Z-060923T0345Z/
PUSHMATAHA OK-
1045 PM CDT FRI SEP 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR PUSHMATAHA COUNTY EXPIRES AT
1045 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...PEA SIZE HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE 
WITH THIS STORM ACROSS NORTHERN PUSHMATAHA COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3428 9581 3455 9567 3468 9498 3452 9503
      3451 9505 3441 9506

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 9:04 PM CDT, 11 minutes earlier.

Area forecast discussion, Sep 22, 9:04 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT FRI SEP 22 2006

.UPDATE...
UPDATE FOR NEW WATCH AREA HAVE ADJUSTED POPS AND TEMPS SLIGHTLY FOR
SATURDAY TO GO ALONG WITH LATEST TREND IN TIMING WHICH APPEARS CLOSE
TO PREVIOUS FORECAST.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 21
LONG TERM FORECASTER ID= 15
Hazardous weather outlook, Sep 22, 12:54 PM CDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT FRI SEP 22 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1254 PM CDT FRI SEP 22 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MID AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED...SPREADINDEX=51.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
EARLY THIS AFTERNOON A DRYLINE WAS LOCATED FROM NOWATA TO OKEMAH
TO ARDMORE. THE DRYLINE WILL MOVE EAST THIS AFTERNOON TO NEAR A
MIAMI TO MCALESTER LINE BEFORE STALLING AND THEN RETREATING BACK
TO THE WEST THIS EVENING.

DEW POINTS WILL REMAIN BETWEEN 65 AND 70 DEGREES AHEAD OF THE DRY
LINE THIS AFTERNOON. STRONG INSTABILITY COMBINED WITH STRONG
SHEAR WILL SET THE STAGE FOR A SEVERE WEATHER EVENT TO THE EAST OF
THE DRY LINE. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE
LIKELY WITH THE POTENTIAL FOR STRONG LONG LIVED TORNADOES FROM
MID AFTERNOON INTO THE EVENING...ESPECIALLY IN FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS.

AS THE DRYLINE RETREATS WEST THIS EVENING AND A COLD FRONT MOVES
INTO THE AREA FROM THE NORTHWEST OVERNIGHT...THE SEVERE WEATHER
THREAT WILL EXPAND BACK TO THE NORTHWEST. LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE WITH THE STORMS ALONG THE COLD FRONT ALONG
WITH A SMALL TORNADO THREAT.

IN ADDITION TO THE STORM RISK...FIRE WEATHER WILL AGAIN BE A
CONCERN TODAY. LOW RELATIVE HUMIDITIES BEHIND THE DRY LINE AND
BREEZY SOUTH TO SOUTHWEST WINDS COMBINED WITH DRY VEGETATION WILL
INCREASE THE RISK OF FIRES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT WILL MOVE ACROSS THE REST OF THE AREA SATURDAY
MORNING WITH THUNDERSTORMS ENDING FROM NORTH TO SOUTH. A FEW
STORMS MAY STILL BE SEVERE AHEAD OF THE FRONT SATURDAY MORNING.
BREEZY NORTHWEST WINDS AND LOWER RELATIVE HUMIDITES BEHIND THE
FRONT WILL INCREASE THE FIRE DANGER AGAIN SATURDAY AFTERNOON IN
AREAS WHERE RAINFALL REMAINS LIMITED THIS AFTERNOON AND TONIGHT.

HIGH PRESSURE WILL BUILD INTO THE AREA SATURDAY NIGHT AND SUNDAY
BRINGING DRY AND MILD WEATHER TO THE AREA INTO THE MIDDLE OF NEXT
WEEK. A SMALL CHANCE OF THUNDERSTORMS WILL EXIST WEDNESDAY AND
THURSDAY AS ANOTHER COLD FRONT MOVES ACROSS THE AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SPOTTER ACTIVATION WILL REMAIN POSSIBLE INTO SATURDAY MORNING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Sep 22, 8:14 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     4 SW EUREKA SPRINGS     36.36N 93.79W
09/22/2006                   CARROLL            AR   BROADCAST MEDIA

            TREES BLOWN DOWN.

&&

NMK
Special weather statement, Sep 22, 8:24 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT FRI SEP 22 2006

OKZ076-230200-
LE FLORE OK-
824 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     LE FLORE

AT 824 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF MILTON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MILTON...BOKOSHE...SPIRO...
SCULLYVILLE...BRADEN AND COWLINGTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Sep 22, 8:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             BERRYVILLE              36.36N 93.57W
09/22/2006  E0.88 INCH       CARROLL            AR   PUBLIC

0820 PM     HAIL             URBANETTE               36.42N 93.53W
09/22/2006  E0.75 INCH       CARROLL            AR   PUBLIC

&&

NMK
Special weather statement, Sep 22, 8:47 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT FRI SEP 22 2006

OKZ068-070-230230-
CHEROKEE OK-MUSKOGEE OK-
847 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     CHEROKEE AND MUSKOGEE

AT 847 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
WEST OF BRAGGS...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...TAHLEQUAH...
COOKSON...ELDON...MUSKOGEE...BRAGGS AND FORT GIBSON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Sep 22, 8:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             BERRYVILLE              36.36N 93.57W
09/22/2006  E1.75 INCH       CARROLL            AR   EMERGENCY MNGR

&&

NMK
Special weather statement, Sep 22, 9:00 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT FRI SEP 22 2006

ARZ010-230230-
WASHINGTON AR-
900 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     WASHINGTON

AT 900 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SUMMERS...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT GROVE...SHADY GROVE...
TUTTLE...MAYFIELD...HARMON...FAYETTEVILLE...SPRINGDALE...LINCOLN...
PRAIRIE GROVE...ELKINS...FARMINGTON...CANEHILL...SUMMERS...BLACK
OAK...GREENLAND...RHEA...VINEY GROVE...CINCINNATI...WEDINGTON...
SAVOY...GOSHEN...WHEELER...JOHNSON...SONORA...TONTITOWN AND ELM
SPRINGS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:19 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha56 min
Sep 22, 7:25 PM CDTSevere Thunderstorm WarningTSALatimer65 min
Sep 22, 7:42 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee63 min
Sep 22, 7:50 PM CDTSevere Thunderstorm WarningTSAHaskell55 min
Sep 22, 8:11 PM CDTSevere Thunderstorm WarningTSAChoctaw2 hr
Sep 22, 8:16 PM CDTSevere Thunderstorm WarningTSAPushmataha59 min
Sep 22, 8:38 PM CDTSevere Thunderstorm WarningTSALeFlore82 min
Sep 22, 8:41 PM CDTSevere Thunderstorm WarningTSAAdair34 min
Sep 22, 8:47 PM CDTTornado WarningTSAChoctaw58 min
Sep 22, 8:52 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee53 min
Sep 22, 9:20 PM CDTSevere Thunderstorm WarningTSAMcIntosh55 min
Sep 22, 9:22 PM CDTSevere Thunderstorm WarningTSAAdair53 min
Sep 22, 9:41 PM CDTSevere Thunderstorm WarningTSAMuskogee64 min
Sep 22, 9:48 PM CDTSevere Thunderstorm WarningTSALeFlore38 min
Sep 22, 9:48 PM CDTSevere Thunderstorm WarningTSACherokee27 min
Sep 22, 10:18 PM CDTSevere Thunderstorm WarningTSAPittsburg57 min
Sep 22, 11:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh65 min
Sep 22, 11:42 PM CDTTornado WarningTSAMcIntosh48 min
Sep 22, 11:45 PM CDTSevere Thunderstorm WarningTSAOkmulgee45 min
Sep 22, 11:50 PM CDTSevere Thunderstorm WarningTSASequoyah40 min
Sep 22, 11:53 PM CDTSevere Thunderstorm WarningTSAMuskogee52 min
Sep 23, 12:25 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah50 min
Sep 23, 12:30 AM CDTSevere Thunderstorm WarningTSAMcIntosh30 min
Sep 23, 12:45 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner60 min
Sep 23, 1:22 AM CDTSevere Thunderstorm WarningTSACherokee, Sequoyah23 min
Sep 23, 2:55 AM CDTSevere Thunderstorm WarningTSATulsa, Wagoner50 min
Sep 23, 3:21 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers39 min
Sep 23, 5:18 AM CDTSevere Thunderstorm WarningTSAAdair42 min
Sep 23, 6:32 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg47 min
Sep 23, 7:01 AM CDTSevere Thunderstorm WarningTSALeFlore30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.